Alert archive / Georgia / Special Weather Statements in 2015
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jul 21, 2015, 9:19 PM EDT for Heard County, Georgia. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 21, 2015, 9:19 PM EDT (01:19 UTC)
- Expired
- Jul 21, 2015, 9:45 PM EDT
- In force
- 26 min
- Issued by
- NWS Atlanta, GA
County Heard County, GA
The radar
The Atlanta radar (KFFC), 45 km from the middle of the area, began a volume at 01:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 1.3 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1188 J/kg
- Mixed-layer CIN
- -11 J/kg
- Mixed-layer LCL
- 1697 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 78 m²/s²
- 0-3 km storm-relative helicity
- 118 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
181
WWUS82 KFFC 220119
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
919 PM EDT TUE JUL 21 2015
GAZ052-220145-
HEARD GA-
919 PM EDT TUE JUL 21 2015
...SIGNIFICANT WEATHER ADVISORY FOR HEARD COUNTY UNTIL 945 PM EDT...
AT 918 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER FRANKLIN...MOVING SOUTHEAST AT 15 MPH.
HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
FRANKLIN...CENTRALHATCHEE AND CORINTH.
LAT...LON 3331 8519 3339 8510 3332 8498 3328 8496
3328 8495 3326 8495 3323 8494 3319 8503
3318 8505 3318 8506
TIME...MOT...LOC 0118Z 310DEG 12KT 3332 8510
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 21, 7:38 PM EDT, 1 hour 41 minutes earlier.
Area forecast discussion, Jul 21, 7:38 PM EDT, 1 hour 41 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 738 PM EDT TUE JUL 21 2015 .UPDATE... MAINLY UPDATED THE ZONES EARLIER FOR POPS AND TO EXPIRE THE HEAT ADVISORY. HRRR KEEPS THE CONVECTION CURRENTLY ACROSS THE NORTHERN ZONES GOING UNTIL JUST BEFORE MIDNIGHT AND THIS SEEMS REASONABLE AS THE STORMS CONTINUE TO THRIVE ON SURFACE INSTABILITY. HAVE ORIENTED POPS ACCORDING TO THE TRENDS ON RADAR AND THE HRRR. HAVE ALSO MADE HOURLY ADJUSTMENTS TO THE HOURLY TEMPS AND DEWS. && .PREV DISCUSSION... /ISSUED 332 PM EDT TUE JUL 21 2015/ SHORT TERM /TONIGHT THROUGH WEDNESDAY NIGHT/... LATEST SURFACE ANALYSIS ACROSS THE AREA INDICATES A SURFACE TROUGH CONTINUES FROM THE EASTERN CAROLINAS THROUGH SOUTHEAST GEORGIA AND FOR THE SECOND STRAIGHT DAY HAS BEEN THE FOCUS FOR EARLY SHOWER AND THUNDERSTORM DEVELOPMENT. AREA WAS QUITE PRONOUNCED FOR MUCH OF THE EARLY AFTERNOON AND INITIALIZED GRIDS WITH LIKELY POPS. MESOANALYSIS INDICATES A SECONDARY STRONG INSTABILITY AXIS FROM WEST CENTRAL GA THROUGH THE ATLANTA METRO WITH SURFACE BASED CAPE IN EXCESS OF 4000 J/KG. THIS HAS BEEN THE IMPETUS FOR ADDITIONAL STRONG TO SEVERE STORMS FOR THE METRO WITH STORMS PROGRESSING TO THE SOUTHEAST AND LIKELY TO CONTINUE AFFECTING AFTERNOON COMMUTE. MICROBURST COMPOSITE WAS ALSO MAXIMIZED IN THIS AREA AS A RESULT OF THE COMBINATION OF AFOREMENTIONED CAPE AND CONTINUED IMPRESSIVE DOWNDRAFT CAPE OF ALMOST 1400 J/KG. LOOKS LIKE PRETTY MUCH STATUS QUO FOR WED AS SURFACE TROUGH DOES MEANDER NORTH AND SOUTH BUT LARGELY REMAINS OVER CENTRAL GA AND A PLAYER IN THE DEVELOPMENT OF STORMS. ELSEWHERE...TOUGH TO TIME AND PLACE INDIVIDUAL SHORTWAVE ELEMENTS IN MEAN WESTERLY FLOW ALOFT BUT THERE LOOKS TO BE AT LEAST SOME FAVORABLE ENERGY COMING IN DURING THE AFTERNOON.; ALONG WITH CONTINUED HIGH CAPE VALUES...SHOULD HAVE NO PROBLEMS REALIZING AT LEAST CLIMO POPS WITH SOME AREAS CLOSE TO LIKELY FOR WED AFTERNOON. DEESE LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/... GFS AND THE EUROPEAN MODELS ARE FAIRLY CONSISTENT STARTING THE LONG TERM WITH WNW UPPER LEVEL FLOW AND A NEARLY STATIONARY FRONT ACROSS THE N TO CENTRAL GA AREA. THE FRONT SEEMS TO MEANDER ACROSS THE AREA THROUGH THE LONG TERM AS THE UPPER FLOW BECOMES MORE NNW FRIDAY AND THROUGH THE WEEKEND. THE UPPER FLOW COULD BE FAIRLY ACTIVE WITH SHORT WAVE ACTIVITY UNTIL IT BECOMES MORE NORTHERLY BY THE WEEKEND. THE GFS AND EUROPEAN START TO DIFFER BY SUNDAY WITH THE GFS NOSING IN MORE OF AN UPPER RIDGE FOR N GA AND THE EUROPEAN MORE OF AN EASTERN SEABOARD TROUGH AND THIS CONTINUES THROUGH MONDAY. GENERALLY EXPECT MAINLY AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS EACH DAY. THIS PATTERN WILL HELP LOWER DAYTIME HIGHS AND ASSOCIATED HEAT INDEX VALUES TOWARD WEEKS END. FORECAST TEMPERATURES ARE RUNNING NEAR TO A FEW DEGREES ABOVE NORMAL DURING THE LONG TERM PERIOD. BDL && .AVIATION... 00Z UPDATE... OUTFLOW BOUNDARY CURRENTLY GOING ACROSS THE AIRFIELD. BEHIND THE OUTFLOW...PRECIP CHANCES WILL BE MINIMAL. WINDS WILL BE A MORE NORTHERLY DIRECTION BEHIND THE OUTFLOW...AND THEN EVENTUALLY SWITCH BACK TO THE WEST BY EARLY MORNING. DIURNAL CU AND STORMS EXPECTED AGAIN TOMORROW. //ATL CONFIDENCE...00Z UPDATE... HIGH CONFIDENCE ALL ELEMENTS. && .PRELIMINARY POINT TEMPS/POPS... ATHENS 74 95 72 93 / 40 40 40 50 ATLANTA 76 92 72 90 / 50 40 40 50 BLAIRSVILLE 67 87 66 85 / 30 40 40 50 CARTERSVILLE 74 92 73 89 / 40 40 40 50 COLUMBUS 77 95 74 93 / 40 40 30 50 GAINESVILLE 73 92 72 90 / 40 40 40 50 MACON 77 98 74 95 / 30 50 50 50 ROME 73 90 72 88 / 40 40 40 50 PEACHTREE CITY 75 93 74 91 / 40 40 40 50 VIDALIA 78 98 76 95 / 30 40 50 50 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jul 21, 7:21 PM EDT, 1 hour 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 721 PM EDT TUE JUL 21 2015 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-222330- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 721 PM EDT TUE JUL 21 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...TONIGHT... ISOLATED STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE THROUGH THIS EVENING. WEATHER HAZARDS EXPECTED... GUSTY WINDS...FREQUENT LIGHTNING AND BRIEF HEAVY RAINFALL...CAN BE EXPECTED WITH ANY STRONG THUNDERSTORMS. ISOLATED STORMS COULD PRODUCE DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... HEAT INDICES OF 105 OR GREATER WILL BE POSSIBLE OVER PORTIONS OF CENTRAL GEORGIA ON WEDNESDAY. ISOLATED STRONG THUNDERSTORMS WILL BE POSSIBLE DURING THE AFTERNOON AND EVENING HOURS MOST EVERY DAY. GUSTY WINDS...FREQUENT LIGHTNING AND BRIEF HEAVY RAINFALL WILL BE THE MAIN HAZARDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.
In the hours before
Special weather statement, Jul 21, 7:22 PM EDT, 1 hour 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
722 PM EDT TUE JUL 21 2015
GAZ027-036>039-050-051-220000-
MADISON GA-TALIAFERRO GA-OGLETHORPE GA-OCONEE GA-GREENE GA-CLARKE GA-
WILKES GA-
722 PM EDT TUE JUL 21 2015
...SIGNIFICANT WEATHER ADVISORY FOR MADISON...TALIAFERRO...
OGLETHORPE...OCONEE...GREENE...CLARKE AND WILKES COUNTIES UNTIL 800
PM EDT...
AT 722 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS EXTENDING FROM NEAR COLBERT TO
ARNOLDSVILLE TO NEAR WATKINSVILLE...MOVING SOUTHEAST AT 30 MPH.
HAZARD...WINDS UP TO 40 MPH...PEA SIZED HAIL AND FREQUENT
LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
GREENSBORO...LEXINGTON...UNION POINT...CRAWFORD...ARNOLDSVILLE...
WOODVILLE...WHITE PLAINS...SILOAM...MAXEYS...RAYLE...ATHENS...
STEPHENS...SMITHONIA...PENFIELD...BARNETT SHOALS...JACKSONS
CROSSROADS...HUTCHINGS...LYNEVILLE...CELESTE AND VESTA.
LAT...LON 3391 8280 3366 8278 3349 8307 3378 8339
3390 8325 3407 8319
TIME...MOT...LOC 2322Z 303DEG 24KT 3401 8324 3391 8323 3383 8338Special weather statement, Jul 21, 8:24 PM EDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
824 PM EDT TUE JUL 21 2015
GAZ066-067-078-079-220100-
HARRIS GA-TALBOT GA-TROUP GA-MERIWETHER GA-
824 PM EDT TUE JUL 21 2015
...SIGNIFICANT WEATHER ADVISORY FOR HARRIS...TALBOT...TROUP AND
MERIWETHER COUNTIES UNTIL 900 PM EDT...
AT 823 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR PINE MOUNTAIN-CALLAWAY GARDENS...OR 10 MILES
NORTH OF HAMILTON...MOVING SOUTHEAST AT 30 MPH.
HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
MANCHESTER...PINE MOUNTAIN...WARM SPRINGS...PINE MOUNTAIN-CALLAWAY
GARDENS...PINE MOUNTAIN VALLEY...F.D. ROOSEVELT STATE PARK...
DURAND...STOVALL AND FLINT HILL.
LAT...LON 3301 8484 3288 8455 3272 8473 3287 8491
3290 8494
TIME...MOT...LOC 0023Z 308DEG 25KT 3291 8483Special weather statement, Jul 21, 8:36 PM EDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
836 PM EDT TUE JUL 21 2015
GAZ054>057-220100-
HENRY GA-SPALDING GA-CLAYTON GA-FAYETTE GA-
836 PM EDT TUE JUL 21 2015
...SIGNIFICANT WEATHER ADVISORY FOR HENRY...SPALDING...CLAYTON AND
FAYETTE COUNTIES UNTIL 900 PM EDT...
AT 835 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER FAYETTEVILLE...MOVING SOUTHEAST AT 30 MPH.
HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
GRIFFIN...MCDONOUGH...FAYETTEVILLE...JONESBORO...RIVERDALE...
HAMPTON...LOVEJOY...LOCUST GROVE...BROOKS...WOOLSEY...SUNNY SIDE...
HIGHLAND MILLS...ATLANTA MOTOR SPEEDWAY...JW SMITH RESERVOIR...
VAUGHN...LAKE HORTON...LAKE SPIVEY...ZETELLA...LUELLA AND IRONDALE.
LAT...LON 3349 8457 3359 8439 3337 8407 3320 8437
3320 8439
TIME...MOT...LOC 0035Z 320DEG 25KT 3347 8442Special weather statement, Jul 21, 8:55 PM EDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
855 PM EDT TUE JUL 21 2015
GAZ067-078-079-220130-
HARRIS GA-TALBOT GA-MERIWETHER GA-
855 PM EDT TUE JUL 21 2015
...SIGNIFICANT WEATHER ADVISORY FOR HARRIS...TALBOT AND MERIWETHER
COUNTIES UNTIL 930 PM EDT...
AT 855 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER PINE MOUNTAIN...OR NEAR HAMILTON...MOVING
SOUTHEAST AT 15 MPH.
HAZARD...WINDS 40 TO 50 MPH...UP TO PENNY SIZED HAIL AND FREQUENT
LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
HAMILTON...MANCHESTER...PINE MOUNTAIN...WAVERLY HALL...WARM
SPRINGS...WOODLAND...PINE MOUNTAIN-CALLAWAY GARDENS...DURAND...PINE
MOUNTAIN VALLEY...F.D. ROOSEVELT STATE PARK...ELLERSLIE...CATAULA AND
FLINT HILL.
LAT...LON 3284 8499 3287 8494 3287 8486 3291 8486
3296 8477 3274 8449 3258 8483 3258 8486
TIME...MOT...LOC 0055Z 326DEG 11KT 3284 8486Special weather statement, Jul 21, 8:59 PM EDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
859 PM EDT TUE JUL 21 2015
GAZ055>057-220130-
HENRY GA-SPALDING GA-CLAYTON GA-
859 PM EDT TUE JUL 21 2015
...SIGNIFICANT WEATHER ADVISORY FOR HENRY...SPALDING AND CLAYTON
COUNTIES UNTIL 930 PM EDT...
AT 859 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER HAMPTON...OR 8 MILES SOUTHEAST OF
FAYETTEVILLE...MOVING SOUTHEAST AT 25 MPH.
HAZARD...40 TO 50 MPH WIND...UP TO PENNY SIZED HAIL AND FREQUENT
CLOUD TO GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
GRIFFIN...HAMPTON...LOVEJOY...LOCUST GROVE...SUNNY SIDE...EAST
GRIFFIN...LUELLA...HIGHLAND MILLS...ATLANTA MOTOR SPEEDWAY...JW SMITH
RESERVOIR...VAUGHN...WALKER MILL...TOWALAGA...BIRDIE...ROVER...
EXPERIMENT AND BONANZA.
LAT...LON 3332 8439 3334 8439 3334 8438 3336 8440
3341 8439 3343 8440 3350 8426 3331 8407
3330 8407 3330 8410 3329 8409 3325 8412
3322 8413 3320 8417 3319 8433 3330 8441
TIME...MOT...LOC 0059Z 312DEG 24KT 3338 8433Special weather statement, Jul 21, 9:19 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
919 PM EDT TUE JUL 21 2015
GAZ052-220145-
HEARD GA-
919 PM EDT TUE JUL 21 2015
...SIGNIFICANT WEATHER ADVISORY FOR HEARD COUNTY UNTIL 945 PM EDT...
AT 918 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER FRANKLIN...MOVING SOUTHEAST AT 15 MPH.
HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
FRANKLIN...CENTRALHATCHEE AND CORINTH.
LAT...LON 3331 8519 3339 8510 3332 8498 3328 8496
3328 8495 3326 8495 3323 8494 3319 8503
3318 8505 3318 8506
TIME...MOT...LOC 0118Z 310DEG 12KT 3332 8510The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 21, 8:24 PM EDT | Special Weather Statement | FFC | Meriwether | 36 min |
| Jul 21, 8:36 PM EDT | Special Weather Statement | FFC | Clayton, Fayette, Spalding | 24 min |
| Jul 21, 8:55 PM EDT | Special Weather Statement | FFC | Harris | 35 min |
| Jul 21, 8:59 PM EDT | Special Weather Statement | FFC | Spalding | 31 min |
| Jul 21, 9:29 PM EDT | Special Weather Statement | FFC | Talbot | 31 min |
| Jul 21, 9:43 PM EDT | Special Weather Statement | FFC | Coweta | 32 min |
| Jul 21, 9:59 PM EDT | Special Weather Statement | FFC | Talbot | 31 min |
| Jul 22, 4:02 AM EDT | Heat Advisory | FFC | Baldwin, Bibb, Bleckley, Chattahoochee, Crawford, Crisp and 34 more | 16 hr |
| Jul 22, 3:45 PM EDT | Special Weather Statement | FFC | Dade | 30 min |
| Jul 22, 4:13 PM EDT | Special Weather Statement | FFC | Catoosa, Walker | 32 min |
| Jul 22, 4:15 PM EDT | Special Weather Statement | FFC | Floyd | 30 min |
| Jul 22, 4:40 PM EDT | Special Weather Statement | FFC | Cobb | 35 min |
| Jul 22, 4:45 PM EDT | Special Weather Statement | FFC | Whitfield | 30 min |
| Jul 22, 5:07 PM EDT | Special Weather Statement | FFC | Murray | 38 min |
| Jul 22, 5:16 PM EDT | Severe Thunderstorm Warning | FFC | Fannin, Gilmer, Murray | 44 min |
| Jul 22, 5:31 PM EDT | Special Weather Statement | FFC | Crisp | 29 min |
| Jul 22, 5:41 PM EDT | Special Weather Statement | FFC | Gordon | 34 min |
| Jul 22, 5:52 PM EDT | Severe Thunderstorm Warning | FFC | Dawson, Fannin, Gilmer, Pickens | 38 min |
| Jul 22, 6:13 PM EDT | Special Weather Statement | FFC | Pickens | 32 min |
| Jul 22, 6:17 PM EDT | Special Weather Statement | FFC | Harris, Troup | 28 min |
| Jul 22, 6:32 PM EDT | Special Weather Statement | FFC | Douglas | 28 min |
| Jul 22, 6:47 PM EDT | Special Weather Statement | FFC | Harris | 28 min |
| Jul 22, 6:59 PM EDT | Special Weather Statement | FFC | Clayton | 31 min |
| Jul 22, 7:25 PM EDT | Special Weather Statement | FFC | Talbot | 35 min |
| Jul 22, 7:32 PM EDT | Special Weather Statement | FFC | Clayton | 28 min |
Nearby
Special Weather Statements in Georgia, 2015Every special weather statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.